# SDR USAA2011053100018

- Difficulty date: May 30, 2011
- Submitted: June 2, 2011
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 36,266 hours, 13,008 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Actuator
- Part number: FE277000
- Part serial: 487
- Condition: Low Pressure
- Location: R3 Door
- Part time: 17,087 hours, 5,933 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LAX - EES - CIDS CAUTION DOOR PRESSURE LOW.  MAINTENANCE SERVICED 3R DOOR ASSIST.
